Two-point boundary value problems for nonlinear perturbations of some singular linear differential equations at resonance

Jean Mawhin; Walo Omana

Commentationes Mathematicae Universitatis Carolinae (1989)

  • Volume: 030, Issue: 3, page 537-550
  • ISSN: 0010-2628

How to cite

top

Mawhin, Jean, and Omana, Walo. "Two-point boundary value problems for nonlinear perturbations of some singular linear differential equations at resonance." Commentationes Mathematicae Universitatis Carolinae 030.3 (1989): 537-550. <http://eudml.org/doc/17767>.

@article{Mawhin1989,
author = {Mawhin, Jean, Omana, Walo},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {second order nonlinear two-point boundary value problems; singular resonant linear part; Green's function},
language = {eng},
number = {3},
pages = {537-550},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {Two-point boundary value problems for nonlinear perturbations of some singular linear differential equations at resonance},
url = {http://eudml.org/doc/17767},
volume = {030},
year = {1989},
}

TY - JOUR
AU - Mawhin, Jean
AU - Omana, Walo
TI - Two-point boundary value problems for nonlinear perturbations of some singular linear differential equations at resonance
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1989
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 030
IS - 3
SP - 537
EP - 550
LA - eng
KW - second order nonlinear two-point boundary value problems; singular resonant linear part; Green's function
UR - http://eudml.org/doc/17767
ER -

References

top
  1. Coddington E. A., Levinson N., Theory of ordinary differential equations, McGraw-Hill, New York, London, 1955. (1955) Zbl0064.33002MR0069338
  2. Dunninger D. R., Kurtz J. C., A priori bounds and existence of positive solutions for singular nonlinear boundary value problems, SIAM J. Math. Anal. 17 (1986), 595-609. (1986) Zbl0595.34016MR0838243
  3. Fučík S., Boundary value problems with jumping nonlinearities, Časopis pěstov. mat. 101 (1976), 69-87. (1976) Zbl0332.34016MR0447688
  4. Mawhin J., Boundary value problems with nonlinearities having infinite jumps, Comment. Math. Univ. Carotin. 35 (1984), 401-414. (1984) Zbl0562.34010MR0775560
  5. Mawhin J., Points fixes, points critiques et problemes aux limites, Semin. Math. Sup. 92, Presses Univ. Montréal, Montréal (1985). (1985) Zbl0561.34001MR0789982
  6. Mawhin J., Topological degree methods in nonlinear boundary value problem, CBMS Reg. Conf. Series No. 40, American Math. Soc., Providence (1977). (1977) MR0525202
  7. Mikhlin S. G., Mathematical physics, an advanced course, North Holland, Amsterdam, 1970. (1970) Zbl0202.36901MR0286325
  8. Nikiforov A., Ouvarov V., Eléments de la théorie des fonctions spéciales, Mir, Moscow, 1976. (1976) MR0460738
  9. Schechter M., Principles of functional analysis, Academic Press, New York, London, 1971. (1971) Zbl0211.14501MR0445263
  10. Ward J. R., Asymptotic conditions for periodic solutions of ordinary differential equations, Proc. Amer. Math Soc. 81 (1981), 415-420. (1981) Zbl0461.34029MR0597653

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.